# SDR DL757090945

- Difficulty date: May 29, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 78,326 hours, 38,187 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE STA 1310-1330 S29L TO S28R PREVIOUS BLENDOUTS MULTIPLE SHARP DENTS, NO TAG C/W AT SAA - SAT ON N/R 107953 JOB 82866150001.
